Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 29, Issue 10, Pages 563-572
http://dx.doi.org/10.1155/S0161171202008086

Some extremal properties of section spaces of Banach bundles and their duals

Department of Mathematics, Trinity College, Hartford 06106, CT, USA

Received 24 August 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. A. Robbins, “Some extremal properties of section spaces of Banach bundles and their duals,” International Journal of Mathematics and Mathematical Sciences, vol. 29, no. 10, pp. 563-572, 2002. https://doi.org/10.1155/S0161171202008086.